Oscillation criteria for even order neutral differential equations. (English) Zbl 0933.34075

Summary: Oscillation criteria are given for even-order neutral type differential equations of the form \[ \biggl[x(t) +a(t)x\bigl( \tau(t)\bigr) \biggr]^{(n)} +f\biggl(t,x(t),x \bigl(\sigma(t)\bigr)\biggr)=0, \] with \(f(t,x, y)\in C([0, \infty)\times \mathbb{R}^2,\mathbb{R})\) and \(a,\tau, \sigma\in C([0,\infty), \mathbb{R})\) such that \(0\leq a(t)<1\), \(\tau(t)<t\), \(\sigma(t)\leq t\), and \(\lim_{t \to\infty} \tau(t)=\lim_{t \to\infty} \sigma(t)= \infty\).


34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
Full Text: DOI


[1] Hale, J. K., Theory of Functional Differential Equations (1977), Springer-Verlag: Springer-Verlag New York · Zbl 0425.34048
[2] Bainov, D. D.; Mishev, D. P., Oscillation Theory for Neutral Differential Equations with Delay (1992), IOP Publishing: IOP Publishing Bristol, UK · Zbl 0789.35015
[3] Ladde, G. S.; Lakshmikantham, V.; Zhang, B. G., Oscillation Theory of Differential Equations with Deviating Arguments (1987), Marcel Dekker: Marcel Dekker New York · Zbl 0832.34071
[4] Kusano, T.; Onose, H., Nonlinear oscillation of a sublinear delay equation of arbitrary order, Pro. Amer. Math. Soc., 40, 219-224 (1973) · Zbl 0268.34075
[5] Dahiya, R. S.; Zafer, A., Asymptotic behavior and oscillation in higher order differential equations with retarded arguments, Acta Math. Hungar., 76, 3, 257-266 (1997) · Zbl 0907.34051
[6] Kiguradze, I. T., On the oscillation of solutions of equation \(d^mudt^m\)+a(t)\(u^m\) sgn u = 0\), Mat. Sb., 65, 172-187 (1964) · Zbl 0135.14302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.